Adaptive and secure routing protocol for emergency mobile ad-hoc networks

Panaousis, Emmanouil A., Ramrekha, Tipu A., Millar, Grant P. and Politis, Christos (2010) Adaptive and secure routing protocol for emergency mobile ad-hoc networks. International Journal of Wireless and Mobile Computing, 2(2), pp. 62-78. ISSN (print) 1741-1084

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Faculty of Computing, Information Systems and Mathematics (until 2011) > Mobile Information and Network Technology (MINT) Research Centre
Depositing User: Automatic Import Agent
Date Deposited: 03 Dec 2010 15:29
Last Modified: 28 Jun 2012 12:52
URI: http://eprints.kingston.ac.uk/id/eprint/16480

Actions (Repository Editors)

Item Control Page Item Control Page